# SDR UIEA201811302739

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 29,881 hours, 5,027 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Bmlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LEFT HAND BODY GEAR DOOR DAMAGED AT TWO AREAS 3.5 X 3.5  AND 3.5 X 4.5 ( PERFORMED TEMP REPAIR REF EO 4852A050.  )
